# SDR CALA9800589

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RADIUS OF MAIN CABIN DOOR INTERCOSTAL AFT OF HANDLE TORQUE SHAFT.  THE INTERCOSTAL WAS REPLACED IAW SRM 51-30-02 AND 51-30-05.
